# SDR ABXA030174

- Difficulty date: April 30, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 71,052 hours, 82,839 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD MAIN FRAME FS 699 CRACKED ON FORWARD FLANGE FROM BOLT IN RADIUS.  REPLACED FRAME ON JOB CARD EA 53400321-001.
